# SDR ASAA2020013082020

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,489 hours, 13,888 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED AT 100 FT,  UNABLE TO RE-ENGAGE THROUGHOUT FLIGHT.  GROUNDED - YES.  ACCOMPLISHED AUTOTHROTTLE BITE IAW FIM 22-31 TASK 801. ALL TESTS PASSED. ACCOMPLISHED LRU REPLACEMENT TEST FOR DFCS IAW AMM 22-11-00-740-815. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST IAW AMM 23-11-00-700-801. ALL TESTS PASSED.
